# SDR SWAA2023062051108

- Difficulty date: May 23, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA 2023-334536<[01] REPLACED GIRT BAR FITTING HARDWARE ON ENTRY AND SERVICE DOOR AT AFT GALLEY AREA I.A.W SOPM 20-50-01;[02] COMPLETED
